# SDR CA061214002

- Difficulty date: December 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,983 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Part time: 1,337 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT BROUGHT IN FOR 50 HR.MAINTENANCE CHECK FOUND FUEL ON BOTTOM OF COWL AND IT WAS TRACED BACK TO THE ENGINE DRIVEN FUEL PUMP. THE SEALS IN THE FUEL PUMP HAD STARTED TO FAIL OR HAD FAILED AROUND THE MIXTURE CONTROL LEVER ASSY. THE TOP COVER ALSO WAS LEAKING FUEL. FUEL PUMP WAS REMOVED AND SENT FOR REPAIRS. UNIT REPAIRED AND RELEASED ON 24-0078  NR A47159 (TC NR 20061214002).
